Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2023, 10:22 PM CDT for Fayette County, Hardeman County, Tennessee. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 10:22 PM CDT (03:22 UTC)
- Expired
- Mar 31, 2023, 11:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 66 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:55 PM CDT | TSTM WND DMG | Hickory Valley, TN | 2 DIAMETER TREE LIMBS KNOCKED DOWN. METAL ROOFING IN ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
017
WUUS54 KMEG 010322
SVRMEG
TNC047-069-010415-
/O.NEW.KMEG.SV.W.0049.230401T0322Z-230401T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1022 PM CDT Fri Mar 31 2023
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southern Fayette County in west Tennessee...
Hardeman County in west Tennessee...
* Until 1115 PM CDT.
* At 1022 PM CDT, a severe thunderstorm was located 8 miles north of
Slayden, or 12 miles east of Collierville, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bolivar, Whiteville, Somerville, Lagrange, Macon, Piperton,
Middleton, Rossville, Moscow, Williston, Toone, Grand Junction,
Hornsby, La Grange, Hickory Valley, Saulsbury, Teague, Hebron,
Pattersonville and Van Buren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Mississippi...and west Tennessee.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Mississippi...and west Tennessee.
&&
LAT...LON 3499 8956 3515 8959 3543 8891 3512 8879
3508 8879
TIME...MOT...LOC 0322Z 248DEG 49KT 3507 8947
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$5 follow-up statements
202
WWUS54 KMEG 010332
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1032 PM CDT Fri Mar 31 2023
TNC047-069-010415-
/O.CON.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Fayette TN-Hardeman TN-
1032 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN FAYETTE AND HARDEMAN COUNTIES...
At 1032 PM CDT, a severe thunderstorm was located 7 miles northwest
of Lagrange, or 17 miles southwest of Bolivar, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bolivar, Whiteville, Somerville, Lagrange, Middleton, Moscow,
Williston, Toone, Grand Junction, Hornsby, La Grange, Hickory Valley,
Saulsbury, Laconia, Lisbon, Middleburg, Lacy, Teague, Hebron and
Pattersonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3501 8941 3519 8948 3543 8891 3512 8879
3508 8879
TIME...MOT...LOC 0332Z 246DEG 53KT 3514 8928
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$928
WWUS54 KMEG 010339 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1039 PM CDT Fri Mar 31 2023
TNC047-069-010415-
/O.CON.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Fayette TN-Hardeman TN-
1039 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN FAYETTE AND HARDEMAN COUNTIES...
At 1039 PM CDT, a severe thunderstorm was located 9 miles south of
Whiteville, or 10 miles southwest of Bolivar, moving east at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bolivar, Whiteville, Lagrange, Middleton, Toone, Grand Junction,
Hornsby, La Grange, Hickory Valley, Saulsbury, Lisbon, Middleburg,
Lacy, Hebron, Pattersonville, Van Buren, Forty Five, Shandy and Ghost
River State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3502 8933 3524 8932 3539 8890 3512 8879
3508 8879
TIME...MOT...LOC 0339Z 247DEG 49KT 3518 8916
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$273
WWUS54 KMEG 010342
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1042 PM CDT Fri Mar 31 2023
TNC047-069-010415-
/O.CON.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Fayette TN-Hardeman TN-
1042 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN FAYETTE AND CENTRAL HARDEMAN COUNTIES...
At 1042 PM CDT, a severe thunderstorm was located 8 miles southwest
of Bolivar, moving east at 55 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bolivar, Whiteville, Lagrange, Middleton, Toone, Grand Junction,
Hornsby, La Grange, Hickory Valley, Saulsbury, Lisbon, Middleburg,
Lacy, Hebron, Van Buren and Shandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3503 8928 3525 8928 3539 8890 3512 8879
3508 8879
TIME...MOT...LOC 0342Z 249DEG 46KT 3518 8912
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$286
WWUS54 KMEG 010356
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1056 PM CDT Fri Mar 31 2023
TNC047-010406-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Fayette TN-
1056 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3506 8904 3525 8908 3536 8889 3512 8879
3508 8879
TIME...MOT...LOC 0356Z 248DEG 49KT 3525 8890
$$
TNC069-010415-
/O.CON.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Hardeman TN-
1056 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL HARDEMAN COUNTY...
At 1056 PM CDT, a severe thunderstorm was located near Bolivar,
moving east at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bolivar, Middleton, Hornsby, Hebron, Lisbon, Shandy and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 8904 3525 8908 3536 8889 3512 8879
3508 8879
TIME...MOT...LOC 0356Z 248DEG 49KT 3525 8890
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$917
WWUS54 KMEG 010407
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1107 PM CDT Fri Mar 31 2023
TNC069-010416-
/O.EXP.KMEG.SV.W.0049.000000T0000Z-230401T0415Z/
Hardeman TN-
1107 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDEMAN COUNTY WILL
EXPIRE AT 1115 PM CDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
However large hail and gusty winds are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
Remember, a Severe Thunderstorm Warning still remains in effect for
east Hardeman County til 1115 PM.
LAT...LON 3506 8904 3525 8908 3536 8889 3512 8879
3508 8879
TIME...MOT...LOC 0406Z 252DEG 36KT 3525 8885
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:47 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 31, 7:47 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023
00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)
CJC
&&
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023
A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.
Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.
VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.
30/Sirmon
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Local storm report, Mar 31, 8:44 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 2 WNW BYHALIA 34.88N 89.72W
03/31/2023 MARSHALL MS TRAINED SPOTTER
POSSIBLE TORNADO.
&&Local storm report, Mar 31, 9:13 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 2 W HERNANDO 34.83N 90.02W
03/31/2023 DESOTO MS EMERGENCY MNGR
SEVERAL TREES WERE KNOCKED DOWN WITH ONE
TREE ON A CAR ON HORN LAKE ROAD NORTH OF
DEAN ROAD.
&&Local storm report, Mar 31, 9:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 1 W BETHEL SPRINGS 35.24N 88.63W
03/31/2023 MCNAIRY TN AMATEUR RADIO
REPORTS OF DAMAGE ON BUENA VISTA ROAD.
&&Local storm report, Mar 31, 10:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 4 NW BETHEL SPRINGS 35.24N 88.61W
03/31/2023 MCNAIRY TN FIRE DEPT/RESCUE
A WALL COLLAPSED ON A HOUSE ON FLOWERS ROAD
NEAR BETHEL SPRINGS.
&&Local storm report, Mar 31, 10:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG SELMER 35.17N 88.59W
03/31/2023 MCNAIRY TN EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF DOWTY
ROAD AND PEACH STREET ON THE NORTH SIDE OF
SELMER.
&&Local storm report, Mar 31, 10:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 5 SW HUNTINGDON 35.97N 88.48W
03/31/2023 CARROLL TN PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Tornado Warning | MEG | Benton, Carroll | 10 min |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Shelby | 39 min |
| Mar 31, 8:31 PM CDT | Special Weather Statement | MEG | Lauderdale | 29 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, McNairy | 37 min |
| Mar 31, 9:14 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Hardin, McNairy | 46 min |
| Mar 31, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood | 45 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 41 min |
| Mar 31, 9:44 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 30 min |
| Mar 31, 9:45 PM CDT | Tornado Warning | MEG | Carroll, Crockett, Gibson, Haywood | 45 min |
| Mar 31, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 27 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 23 min |
| Mar 31, 10:09 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 51 min |
| Mar 31, 10:16 PM CDT | Tornado Warning | MEG | Benton, Henry | 22 min |
| Mar 31, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Mar 31, 10:51 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 39 min |
| Mar 31, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson | 38 min |
| Mar 31, 10:54 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 36 min |
| Mar 31, 11:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 45 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Mar 31, 11:21 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 39 min |
| Mar 31, 11:25 PM CDT | Special Weather Statement | MEG | Henderson | 35 min |
| Mar 31, 11:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 34 min |
| Mar 31, 11:29 PM CDT | Special Weather Statement | MEG | Benton | 16 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Decatur | 19 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 45 min |
| Mar 31, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 49 min |
| Apr 1, 12:22 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 22 min |
| Apr 1, 3:24 AM CDT | Wind Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more | 11 hr |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.